# SDR GLBA2009

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,665 hours, 36,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - WHILE PERFORMING OTHER MAINTENANCE RELATED TO AN ANTENNA REPLACEDMENT A RIVET HEAD WAS FOUND MISSING AND TWO SMALL CRACKS WERE FOUND THAT WERE APPROXIMATELY .2" IN LENGTH EMMANATING FROM RIVET HOLE ON THE TOP AT F.S. 150.6 TO RIGHT OF THE CENTER SEAM AND 7.6" AFT OF FORWARD SEAM. MAINTENANCE REPAIRED THE AFFECTED AREA IAW EO 09--1900-53-0017. RII INSPECTION COMPLIED WITH I.A.W. E.O. 09-1900-0017. UPON REMOVAL OF THE DAMAGED AREA THE AREA WAS FOUND TO BE BEYOND LIMITS AND ANOTHER EO WAS ISSUED 09-1900-53-0018 WHICH WAS ACCOMPLISHED AND THE RII PROCEDURES WERE COMPLIED PER EO 09-1900-53-0018.
